# SDR SWAA2025021395583

- Difficulty date: February 13, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N8537Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63595
- Aircraft time: 25,395 hours, 12,853 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER ENTRANCE EMERGENCY LIGHTS INOP<[01] REPLACED M1675 POWER SUPPLY AND BATTERY PACK IN ACCORDANCE WITH AIRCRAFT MAINTENANCE MANUAL 33-1-06; OPS CHECKED GOOD.
